Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in right leg, difficult to move. Taking calcium pills with temporary relief. Suggestion?

Hello Doctor. My right leg is in pain for the past 4 months and Its become quite difficult to move now. I ve been prescribed calcium tabs for sometime by a physician now and still i see no progress. As long I take those pills, my leg feels okay ( not completely alright ) though. Also, I find it difficult to move around when I stand up after sitting for a long time. Please advise.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since, you are having pain 4 months and calcium is providing relief , so the cause of pain may deficiency of calcium.
Please upload the blood report of calcium as well Vitamin D .
However pain only in one leg( RIGHT) may be due to involvement of ( or pressure) sciatic nerve.
In this type of condition usually sciatic nerve ( S 2, 3, 4)got compression and hence person feel pain all over in leg.
Thrombosis may be another cause.
Bone density and blood examination will find out the cause.
Consult an orthopaedician and get his opinion.
Good luck.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor